MAUDE Adverse Event Report: LIMACORPORATE S.P.A. AMF REVISION TT CONES; AMF REVISION TT CONES - CENTRAL TIBIA REAMER HEAD DIA. 18 MM

LIMACORPORATE S.P.A. AMF REVISION TT CONES; AMF REVISION TT CONES - CENTRAL TIBIA REAMER HEAD DIA. 18 MM
Model Number 906C.21.818
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Checking the manufacturing charts of the lot numbers involved in the complaint, no pre-existing anomaly has been found out.A final mdr will be submitted as soon as the investigation is completed.
 
Event or Problem Description
Intra-operative issue due to breakage happened on (b)(6) 2024.It was not the first time it was used; the consignment set involved has been used probably 5-10 times.The instruments involved in the event are the following: reaming shaft (part code 906c.10.800, lot number 22bq01y).Central tibia reamer head d.18 (part code 906c.21.818, lot 22bg037).There was no impact on surgery (about 10 minutes delay) and the surgeon was able to work around it, because when the shaft went through the reamer, he had completed reaming and was able to place the implant.The patient is a female, date of birth (b)(6) 1952.The event happened in the united states.
 
Event or Problem Description
Intra-operative issue due to breakage happened on (b)(6) 2024.It was not the first time it was used; the consignment set involved has been used probably 5-10 times.The instruments involved in the event are the following: reaming shaft (part code 906c.10.800, lot number 22bq01y), central tibia reamer head d.18 (part code 906c.21.818, lot 22bg037).There was no impact on surgery (about 10 minutes delay) and the surgeon was able to work around it, because when the shaft went through the reamer, he had completed reaming and was able to place the implant.The patient is a female, date of birth (b)(6)1952.The event happened in the united states.
 
Additional Manufacturer Narrative
Investigation: checking the manufacturing charts of the lot numbers involved in the complaint, no pre-existing anomaly has been found out.The two instruments involved in the event have been returned to the manufacturer for further investigation.The technical department of the manufacturer performed a test with the instruments received, assembling them according to the surgical technique, without observing any malfunction.To deepen the event, the manufacturer decided to retrieve two other instruments, belonging to the same product codes and lot numbers as the complained ones, in order to perform a comparative test of the mechanical behavior.The test performed highlighted that there was no difference in mechanical behavior of the instruments complained and those retrieved internally, as all of them work without showing any kind of malfunctioning.Therefore, the malfunctioning found could not be reproduced.Hence, considering that: no pre-existing anomaly has been discovered by checking the manufacturing charts of the instruments involved in the complaint.According to the functional test performed, no malfunctions of the instruments has occurred.We can conclude that the event is not product related.Pms data: according to our pms data, we can estimate the breakage rate of the instrument reaming shaft to be around (b)(4) (ww), and the breakage rate of the instrument central tibia reamer head d.18 to be around (b)(4) (ww).Please note that this occurrence rate is overestimated because it does not consider the reuse of the instruments but only the total number of pieces manufactured.Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.Limacorporate will continue monitoring the market to promptly detect any further similar issue.Note: this is a final mdr.

Brand Name
AMF REVISION TT CONES
Common Device Name
AMF REVISION TT CONES - CENTRAL TIBIA REAMER HEAD DIA. 18 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san danlele, udine 33038
MDR Report Key19746262
Report Number3008021110-2024-00058
Device Sequence Number18361628
Product Code MBH
UDI-Device Identifier08033390189569
UDI-Public08033390189569
Combination Product (Y/N)N
PMA/510(K) Number
K200653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number906C.21.818
Device Lot Number22BG037
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/15/2024
Supplement Report FDA Received Date11/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown